# SDR HEEA083120

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,199 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 206001552001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTORCRAFT FLIGHT CONTROLS BELLCRANK HAS WORN BEARINGS. REPLACED WITH SERVICEABLE PART.
